MANAGING REACTIONS IN AGING TREATMENT - STINGING
You are on the DermExcel Aging regimen and experience stinging / burning.
Chemical exfoliator active ingredients and retinoids might sting, and in that particular case, they're supposed to. Tingling and stinging from these types of active ingredients are to be expected and even beneficial if it is for a short period.
The stinging is a result of immediate inflammation and then, skin peeling. This reaction encourages new collagen growth and cellular renewal.
However, there is a fine balance. Skincare products should not cause prolonged burning and irritation. If your stinging and burning sensation lasts longer than 1 minute and your skin feels sensitive and uncomfortable, you are probably over-exfoliating your skin and should hit the pause button, or at least the slow-motion button.
The stinging / burning is most likely caused by chemical exfoliators that form part of your treatment regimen.
- Salicylic acid - The main chemical exfoliator in your Acne treatment plan.
- Glycolic acid - The main exfoliator in your treatment plan if Acne is not your main concern but rather a secondary condition within your Aging / Pigmentation treatment plan.
Select the categories below for more information.